# SDR Q2SA20161219350

- Difficulty date: December 19, 2016
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N498SA
- Make and model: Boeing 737-4Q8
- Aircraft serial: 26334
- Aircraft time: 54,318 hours, 33,983 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED. AFT CARGO COMPARTMENT BS747 BETWEEN STR26R AND STR25L FRAME AND SHEAR TIES WITH CORROSION. REMOVED CORROSION IAW SRM 51-10-02 PARA 14A VERIFIED REWORK AND FOUND IT WITHIN ALLOWABLE DAMAGE LIMITS IAW SRM 53-00-07 AD1 FIG101 NOTE "C" AND DETAIL II BETWEEN STR26R AND STR26L AT BS747. REPAIRED FRAME "SHEAR TIE" DUE TO SEVERE CORROSION DAMAGE IAW SRM 53-00-07 REPAIR 3 FIG 201 DETAIL II AT BS747 BETWEEN STR26L AND STR25L.
